# SDR CALA2015010992918

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,786 hours, 7,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 59AB SEAT MOUNTED EMER LIGHT FOUND INOPERATIVE.  SEAT 59AB SEAT MOUNTED EMER LIGHT REPLACED.  EMER LIGHT TEST CARRIED OUT & FOUND NORMAL.
